Lorazepam Withdrawal and Tapering Help

Lorazepam (Ativan) is one of the most prescribed medications in the United States and unfortunately this has left too many addicted. Lorazepam is a high-potency, short-acting benzodiazepine that works on GABA, the most calming neurotransmitter in the human nervous system. As the nervous system adapts to the Lorazepam, GABA is down regulated causing an increase in anxiety, fear, insomnia, pain and the inability to engage in life.

Lorazepam, being high-potency and short-acting, has a high addiction potential and therefore is only recommended for short-term use (7-10 consecutive days). Tolerance to Ativan’s effects can occur rapidly. The benzodiazepine withdrawal syndrome can cause mild to extreme symptoms, including seizures and psychosis if abruptly discontinued or decreased too quickly. Lorazepam is more likely to cause inter-dose withdrawals compared to longer-acting benzodiazepines. Abrupt withdrawal of Lorazepam can cause seizures and may be life threatening, particularly after long-term use. A gradual dose reduction is necessary for your safety and to minimize the potentially debilitating symptoms.

Our team of experts utilizes slow titration schedules combined with calming Nutraceuticals to ease Lorazepam withdrawal symptoms. We have helped people in 73 countries over the last 11 years and we can also help you.

If you'd like our assistance to taper Lorazepam please send our nonprofit a confidential inquiry, telephone tollfree 866.605.2333 or get started on our program today.

How Point of Return can Help You

The Point of Return Program is an in-home tapering program that allows you to gradually lessen the amount of Lorazepam while also implementing the use of all-natural, calming nutraceuticals to ease symptoms.  Lorazepam is dangerous to abruptly or rapidly stop and our program is a proven, viable, low-cost option to continue living your life while tapering.

We are prescription drug experts that specialize in Benzodiazepine withdrawals.

How Our Lorazepam Withdrawal Program Works:

  • The nonprofit team at Point of Return expertly guides you throughout the Lorazepam Tapering process.
  • Our Enhanced Nutraceuticals are provided to help minimize Lorazepam Withdrawal.
  • We eliminate Interaction items to help make Lorazepam withdrawal more comfortable
  • Our physician recommended schedules allow your doctor to taper you off Lorazepam correctly.

 

 

Included in Your Lorazepam Withdrawal Program

klonopin withdrawal program

*nutraceuticals are used throughout the taper

 





Our Taper Withdrawal Programs


Antidepressant Program
For all Antidepressant Medications. More..
Benzo/Sleeping PIll Program
For Benzo & Sleeping Pill Medications. More..
Protracted Withdrawal
For those off Medications and feel poorly. More..







 

 

 

    Content on this page requires a newer version of Adobe Flash Player.

    Get Adobe Flash player

    Disclaimer: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and must be done with their consent and support. More...




Lorazepam Withdrawal Symptoms May Include:




abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Lorazepam Abrupt Discontinuation Symptoms May Include:

Abrupt discontinuation of treatment may be accompanied by extreme withdrawal symptoms including headaches, terror, increased anxiety, fear, depression, insomnia, restlessness, confusion, irritability, sweating, rebound phenomena, extreme fatigue, dizziness, derealization or depersonalization, over-sensitivity to sound, numbness/tingling of extremities, hypersensitivity to light or noise, physical contact/perceptual changes, involuntary movements, vomiting, diarrhea, loss of appetite, hallucinations/delirium, convulsions/seizures, abdominal cramps, muscle pain, agitation, heart palpitations, tachycardia, panic attacks, over-responsive reflexes, short-term memory loss, and elevated or lowered body temperature.

Lorazepam Side Effects May Include:

dizziness, sedation (excessive calm), unsteadiness, weakness, agitation, change in appetite, depression, eye function disorders, headache, memory impairment, mental disorientation, nausea, skin problems, sleep disturbance, stomach, intestinal disorders, tolerance and dependency. abdominal pains, aching, agoraphobia, anxiety, blurred vision, body vibrations, changes in perception, diarrhea, distended abdomen, feeling of unreality, flu-like symptoms, flatulence, food cravings, hair loss, heart palpitations, heavy limbs, increased allergies, increased sense of smell, insomnia, lethargy, loss of balance, metallic taste, muscle spasms, nightmares, panic attacks, paranoia, persistent & unpleasant memories, severe headaches, shaking, short term memory loss, sore mouth and tongue, sound & light sensitivity, speech difficulties, sweating, suicidal thoughts, tinnitus, unusually sensitive, fear

Other Names for Lorazepam are: (Ativan, Temesta, Lorabenz)


Click here for more information on benzodiazepines...

    Disclaimer: *Because prescription medications can cause severe withdrawal reactions, do not stop taking any medication without first consulting your physician. The decision to taper any medication should be discussed with your doctor and must be done with their consent and support. More...

Let us help!

Name

Email

Phone


Please enter the words MAKE THIS INQUIRY into the field below. It helps us avoid spam.


Message


*Your information will never be shared,
sold or made available to 3rd parties.

 

People We've Helped

My healing began with Point of Return!

"It has been one year this month of September since I began the program and today I am free of drugs." -Laura S., (Colorado) Effexor, Mirtazapam, Xanax, Tramadol

I was a poster child for the program!

"I followed it religiously and strived to make every day count toward my success. Within a few weeks I was feeling better." -Wendy H., (Texas) Restoril, Klonopin, Xanax, Ativan

Frequently Asked Questions: Answers to commonly asked questions. MORE...